Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
john_2001

Acne after accutane

I finished my accutane treatment 3 months ago. After about a month acne start to appear again on my face, but not so much on my body (only an inflammed bump from time to time). The thing is that I outgrew the acne on my nose about 3-4 years ago but now my nose is full of pimples and they don't go away at all (i even use azelaic acid whitch was a life saver in the past), and also many other pimples are appearing especially on places on my face i didn't have acnee. It almost seems I'm starting acne from the very beggining, like my entire adolescence is repeating. I hope at least my body acne stays at bay.

By the way, does anyone know why acne develops on certain areas, cause i have a small patch beneath my chest in the right, with a few pimples/nodulues that never go away, but only in that place, and also the same thing but on my chest (left side); it seems like the pimpls/nodules are allways growing from the same pores; why is that ?

Edited by john_2001

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×